Back to All Events

Oxford, UK // One Day Recharge Retreat: Winter Warmer of Joy & Relaxation

Feast your eyes upon the wellbeing delights to recharge, revitalise and relax mind, body and soul. Nourish yourself for one day with love, laughter, food and wonderful activities in a community of wonderful humans. Concessions are available, as per usual. 
Winter time can be exhausting and for some, a little depressing and daunting. During our one day retreat we will gently energise, practice deep restorative relaxation to really top up our batteries and allow ourselves time and space to 'be'. 

IMPORTANT INFORMATION FOR ATTENDEES

There are five amazing teachers joining us on Sunday and we are all really looking forward to seeing you. Here is some more info for you :)

Address:

St Gregory The Great School, Cricket Road OX4 3DR

Loads of parking. Please walk all the way down through the school to the main assembly hall. Arrive early to make sure you don’t get lost.

Arrival:

Please arrive for 9.15am at the very latest.

Departure:

We will be leaving at 5.45pm

Stalls:

There will be two stalls for you to buy lush things from. My beautiful sister in law, Susie, is brining her incredible collection of organic bath and beauty products. My darling friend Molly is selling her hand made non-toxic candles. All of these products are ethical and gorgeous.

Food:

Please bring a bowl and a spoon for your food at lunch time. Food is all vegan gluten free ;) Herbal teas are provided also.

Please also bring a flask for tea if you’d like a hot herbal tea. Mugs aren’t ideal since they spill. If you prefer to just have normal water, by all means bring a regular bottle with you. There are no cups or glasses at the venue since it is a school hall.

NOTE: IF YOU DONT BRING A PLATE OR A FLASK YOU WONT BE ABLE TO EAT OR DRINK ANYTHING XXXX

What to bring:

*PLENTY OF WARM THINGS

*Don’t be shy! Bring many blankets, cushions, pillows, sleeping bag, hot water bottle etc. Slippers and super thick socks win. Hat and scarf are always a good idea too. Many layers are key. I’d like you to take the best possible care of yourselves so that we can adequately support you. It is winter, the relaxations might get a little chilly.

*Yoga Mat

*Water bottle

*Plate and spoon / cutlery

*Flask

*Hot water bottle if you need one :)

*Slippers / thick socks

Schedule:

9.30-10.30 Morning Yoga Flow With Lisa Cuerden (60 mins)

10.45-11.45 Chakra Meditation, Ocean of Om's, Pranayama and Yoga Nidra with Rach Cox (60 mins)

12-1pm Gong Bath with Alison Russell

1-2pm LUNCH TIME (there will be a silent space for those of us who want to retain the retreat vibes yo)

2-3pm Tai Chi with Mark Preston (60 mins)

3.15-4.15pm Yin Yoga with Tim Jones (60 mins)

4.30-5.30 Cacao Ceremony with Elise Tassel and Toby McAfee (60 mins)

One Love

Rach

info@omandbass.co.uk

07769614669

*************************
Lunch for one hour 
*************************
Bringing us back from lunch with lovely Tai Chi and Qi Gong is Mark Preston, Thames Tai Chi.The fifth workshop will be loving and kind Yin Yoga led by Tim Jones.Finishing off the day will be the glorious cacao ceremony with Elise Tassle and Toby Mcafee. 

Snack and herbal tea to ground and restore before departure.

All workshops are included but not compulsory, and they suit all levels, abilities and ages. Kids over 10 are welcome.

Vegan Curry will be provided by Shaun Webb (my exquisite senior sibling). His culinary talents are well known. He has a wonderful talent for nourishing your body as well as making us happy in the face and mouth. :) FAB! Food will be as organic as possible, (refined) sugar and gluten free, vegan and super yummy. We will also be providing a sweeter snack for after the last workshop to help ground you before departure. 
The activities have been carefully selected from the Om & Bass festival for this specific time of year.

What's included:
•••••••••••••••••••••
All the workshopsParking at the venue

Lunch

Teas

End of day snackHigh fives and hugs :)

Please bring with you:
Mug or CupWater Bottle (no single use plastic please)
Plate / bowl
Fork and SpoonYoga 
Mat
Warm Clothes
Hot Water Bottle
Blankets and Cushions, Socks and Pillows


Tickets are priced at £95 Early Bird for a 9 hour day, six workshops, all food, drinks and snacks. 
Tickets will go to £120 on October 31st.

You can use PayPal (friends and family only otherwise you get charged more money) rachelcox@live.co.uk is the email address for this mode of booking.

Concessions are available. 

Please email info@omandbass.co.uk with any questions or concerns. You can also ask for bank details to make an online transfer.